Journal of Applied Mathematics and Physics

Vol.4 No.9(2016), Paper ID 71006, 12 pages

DOI:10.4236/jamp.2016.49186

 

A Stochastic SIVS Epidemic Model Based on Birth and Death Process

 

Lin Zhu, Tiansi Zhang

 

College of Science, University of Shanghai for Science and Technology, Shanghai, China
College of Science, University of Shanghai for Science and Technology, Shanghai, China

 

Copyright © 2016 Lin Zhu, Tiansi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhu, L. and Zhang, T. (2016) A Stochastic SIVS Epidemic Model Based on Birth and Death Process. Journal of Applied Mathematics and Physics, 4, 1837-1848. doi: 10.4236/jamp.2016.49186.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.